MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 MINILOC; PORT ACCESS NEEDLE

C.R. BARD, INC. (BASD) -3006260740 MINILOC; PORT ACCESS NEEDLE
Model Number N/A
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient stated she has poked herself several times as the device has never once locked into the safety position.Patient states she has been doing her own disconnects for a year.No further details provided.A specific number of affected devices was not provided by the complainant.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Additional information provided: these ports do not always lock easily over the needle bevel.In practice, nurses typically check the safety mechanism and, if it is not fully engaged, will reposition and reattempt to ensure it is properly covered.In this situation, the patient had self-disconnected and brought the device in for disposal.When the nurse went to discard it, she sustained the needlestick injury.Patients are not familiar with ensuring the safety mechanism is fully engaged.

Brand Name
MINILOC
Common Device Name
PORT ACCESS NEEDLE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24630424
Report Number3006260740-2026-01729
Device Sequence Number12974952
Product Code FPA
UDI-Device Identifier00801741048005
UDI-Public(01)00801741048005
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0681934
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown